# SDR IPXA2017051617184

- Difficulty date: April 23, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING UPPER STRINGER 15 HAS TWO CRACKS BETWEEN XORS 433 AND 455.  REPAIRED THE STRINGER IAW EA 011-5710-01-A6792, REV I/R, AND EO MD11-5710-64285-A.  MAJOR.
